# SDR DALA1113270911

- Difficulty date: July 8, 2007
- Submitted: February 25, 2011
- Operation: Air carrier
- Aircraft: N911DL
- Make and model: Doug MD-88
- Aircraft serial: 49542
- Aircraft time: 51,857 hours, 42,003 cycles
- System (JASC): 5230 · Cargo/Baggage Doors
- Part: Stop Fitting
- Condition: Unknown
- Location: Cargo Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CARGO DOOR, FWD, MID, AFT STOP PAD SUPPORT FITTING REPLACED IAW EA 09-451701-12, ME09, ME10, ME11.
